Local estimates of solutions of the stationary two-dimensional first boundary-value problem of magnetohydrodynamics

Authors

  • N. A. Britov

Abstract

For solutions of a two-dimensional first boundary-value problem of magnetohydrodynamics, we obtaina priori asymptotic (for high Hartmann numbers) estimates of components of the velocity of a liquid and the stream function in the interior of the flow in spaces of continuous functions.

Published

25.08.1996

Issue

Section

Research articles

How to Cite

Britov, N. A. “Local Estimates of Solutions of the Stationary Two-Dimensional First Boundary-Value Problem of Magnetohydrodynamics”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 8, Aug. 1996, pp. 1037-46, https://umj.imath.kiev.ua/index.php/umj/article/view/5247.